MathSciNet Relay Station
MathSciNet bibliographic data
MR1037228 42A28 (30B30 46J15)
Zerouali, Elhassan Estimates for inverses of $e^{int}$ in some quotient algebras of $A^+$. Proc. Amer. Math. Soc. 112 (1991), no. 3, 789–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement